# SDR ASMF20101002

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 21,667 hours, 10,756 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2730 · Elevator Control System
- Part: Access Panel
- Part number: 110A011332
- Condition: Cracked
- Location: Rt Wing
- Part time: 21,667 hours, 10,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN RT WING MAIN TANK DUE TO A CRACK AT DRIP STICK NR 4 OF THE FUEL TANK ACCESS DOOR PANEL NR 632FB. MX PERFORMED FUEL LEAK INSP DETECTING FUEL LEAK IN LIMITS IAW MM 28-11-00 PAGE 604.  AT MEX, THE FUEL TANK ACCESS DOOR PANEL NR 632FB WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 28-11-11, ALL CORRECT.
